# SDR 0203553245

- Difficulty date: October 24, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 00399
- Aircraft time: 31,780 hours, 13,863 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Damaged
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ON CLIMBOUT, CABIN PRESSURE CLIMBED AT 1000 FT/MIN AT 26,000 FT: CABIN AT 8000 FT AND CLIMBING AT 600 FT/MIN.  ACCOMPLISHED EMERGENCY DESCENT TO 10,000 FT.  MAXIMUM CABIN PRESSURE REACHED WAS 12,000 FT.  THERE WAS A LOUD AIR LEAK SOUND IN CABIN.  OXYGEN MASKS DID NOT DEPLOY.  FOUND OUTBOARD BELLOWS DUCT FOR RIGHT PACK TORN AND CLAMP MISSING.  REPLACED DAMAGED DUCT AND PRESSURIZED AIRCRAFT TO 7.9 PSI DIFFERENTIAL WITH EACH PACK INDIVIDUALLY. SYSTEM TESTED NORMAL.  AIRCRAFT RETURNED TO SERVICE.
